Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedy for red upperlips

hi i was waxing my upper lips on my own and suddenly after i applied moisturiser and it starts paining a lot . i thought it would go because my skin is very sensitive. the next day my upperlips got red and my skin got rips off , is there any cream, i can use to make fade away. thank you.
Thu, 29 May 2014
Report Abuse
Dermatologist 's  Response
Hello and welcome to healthcaremagic

Waxing involves forceful epilation of hair from the follicles and can therefore cause redness and inflammation of the skin, specially delicate skin areas like upper lip.

I would suggest that you apply a moderately potent topical steroid e,g fluticasone propionate cream , twice daily to the affected area for a few days.

Steroids are antiinflammatory and would take care of the redness and inflammation at the site applied.

regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I had 2 very dry patches on my upper lips . no itch , no redness, slight dicoloration . it stayed for about 15 days. When i went to the doctor,...